# SDR REXA2019031800312

- Difficulty date: March 18, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 13,159 hours, 9,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS FS= 847.00+16 TO FS= 969.00, 9 LBL AT PAX CABIN. (CPAX) SUMMARY OF NRC 00126, CORROSION LEVEL-2: SEAT RAILS IN SECTIONS FS= 847.00+16 TO FS= 969.00, 9 LBL WAS REPLACED PER SRM 51-41-02-001-001-A01 AND AMM 53-00-49-400-801.
